# SDR A6WA201140703

- Difficulty date: July 6, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 21,741 hours, 20,365 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT WING CHAFING ON BOTTOM SKIN PLANK NR APPROX WS 45.0.  ALSO TO INCLUDE (1) HI-LITE FASTENER HEAD ON RT WING.  BLENDED AND SMOOTHED MINOR CHAFING IAW REO 601R-57-21-880.  CHANGED OUT DAMAGED FASTENER IAW 601R-57-21-880.
